# SDR GLBA2001149

- Difficulty date: July 7, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 22,454 hours, 28,725 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam
- Part number: 1015210577
- Condition: Worn
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT ON T/O.  REPLACED SAFETY SWITCH CAM.
